Wyoming, 2008Flash Flood and Hail in Wyoming, June 19, 2008
June 19, 2008 · NWS RIW · 3 events in 2 counties and zones
Thunderstorms developed across north central Wyoming in response to an upper level disturbance sliding east-southeast around a ridge of high pressure.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $25,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms developed across north central Wyoming in response to an upper level disturbance sliding east-southeast around a ridge of high pressure.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before the first event at Jun 19, 2:28 PM MST, 3 hours 4 minutes earlier.
Area forecast discussion, Jun 19, 2:28 PM MST, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
328 PM MDT THU JUN 19 2008
.SHORT TERM...TONIGHT THROUGH SUNDAY
AN ACTIVE AFTERNOON AND EVENING IS EXPECTED...AS YET ANOTHER
DISTURBANCE ROUNDS THE RIDGE...ENCOUNTERING...GOOD MOISTURE...AND
INSTABILITY. THE BEST CHANCE OF CONVECTION WILL BE ACROSS JOHNSON
AND NATRONA COUNTY...AS WELL AS THE BIG HORN BASIN. SOME OF THE STORMS
WILL CONTINUE TO HAVE THE THREAT OF BEING SEVERE...WITH MAINLY
LARGE HAIL AND DAMAGING WINDS THROUGH THE EVENING HOURS. THE STORM
PREDICTION CENTER HAS ISSUED A SEVERE THUNDERSTORM WATCH UNTIL 10
PM FOR NATRONA AND JOHNSON COUNTIES. A DISTURBANCE OVER THE AREA
WILL SLIDE EAST SOUTHEAST OUT OF THE AREA BY EARLY EVENING...WHICH
MIGHT HAMPER CONVECTION...BUT DECENT INSOLATION SHOULD KEEP STORMS
GOING THROUGH THE EVENING HOURS.
THE RIDGE OVER THE ROCKIES WILL STRENGTHEN OVER THE NEXT COUPLE OF
DAYS...WITH A WARMING AND DRYING TREND EXPECTED. THE BEST SHOT AT
CONVECTION WILL BE FRIDAY AFTERNOON/EVENING ACROSS THE NORTH AND
EAST...WHERE BETTER MOISTURE WILL BE LOCATED. HOWEVER...CONVECTION
SHOULD BE EVEN MORE ISOLATED THAN THIS AFTERNOONS COVERAGE.
SATURDAY SHOULD BE DRIEST DAY...AS MEAN RH IS EXPECTED TO BE LESS
THAN 35 PERCENT...AND SUBSIDENCE FROM THE BUILDING RIDGE. HAVING
SAID THAT WILL KEEP SOME ISOLATED POPS OVER THE HIGHER TERRAIN AND
FOOTHILLS ACROSS THE NORTH. HOWEVER...THIS MIGHT NEED TO BE TAKEN
OUT...IF MODELS CONTINUE TO SHOW THIS DRYING TREND. THE RIDGE AXIS
SHIFTS EAST OF THE AREA ON SUNDAY...WITH WEAK DISTURBANCES
POSSIBLY AFFECTING THE AREA. HOWEVER THIS SOUTHWESTERLY FLOW
SHOULD BE MAINLY DRY...SO POPS SHOULD REMAIN MINIMAL...BUT MORE
THAN ON SATURDAY.
TEMPERATURES SATURDAY AND SUNDAY UNDER THE THERMAL RIDGE SHOULD BE
AROUND 5 TO 10 DEGREES ABOVE AVERAGE...WITH LOWER ELEVATIONS EAST
OF THE DIVIDE HITTING AROUND THE 90 DEGREE MARK OR A BIT
HIGHER...ESPECIALLY IN THE WIND RIVER AND BIG HORN BASIN.
.LONG TERM...SUNDAY NIGHT THROUGH THURSDAY
MEDIUM-RANGE FORECAST WEIGHTED TOWARD GFS AND NCEP ENSEMBLE MEAN.
A SUMMER PATTERN CONTINUES THROUGH EXTENDED WITH REX BLOCK
REMAINING OVER THE EASTERN GULF OF ALASKA AND ALASKAN INTERIOR
WITH BROAD UPPER RIDGE OVER ROCKIES AND PLAINS. A DISTINCT STRONG
SHORTWAVE EJECTS ACROSS NORTHWEST MONTANA INTO CENTRAL CANADA
SUNDAY THAT WILL DRIVE A BACKDOOR FRONT ACROSS THE AREA SUNDAY
NIGHT. CHANCES OF THUNDERSTORMS LIMITED TO THE NORTH IN THIS
PATTERN WITH LEE- TROUGHING AND A DRY SW FLOW LIKELY TO PREVAIL
ACROSS THE CENTRAL AND SOUTH. AFTER THIS SHORTWAVE PASSAGE
SUNDAY...NO REAL DISTINCT SHORTWAVES TO PIN DOWN IN THE FLOW
AFTERWARDS WITH UPPER RIDGE STRENGTHENING OVER AREA AND UPPER
LEVEL WINDS BECOMING LIGHT. GFS NOT SHOWING ANY JET STREAKS ACROSS
AREA THAT WOULD TRIGGER STRONGER MORE ORGANIZED STORMS. SUNDAY
NIGHT FRONT BECOMES DRYLINE ON MONDAY ADVANCING EAST THROUGH THE
DAY WITH CHANCES OF THUNDERSTORMS ACROSS THE NORTH AND EAST IN THE
HIGHER DEWPOINTS. FOR TUESDAY THROUGH THURSDAY...CHANCES OF
THUNDERSTORMS REMAIN ACROSS THE NORTH AND ACROSS NATRONA
COUNTY...NORTH AND EAST OF THE EXPECTED MEAN POSITION OF THE
AFTERNOON DRYLINE. H7 TEMPERATURES GENERALLY REMAIN FROM 10-12C IN
THE NE TO 16-18C IN THE SOUTH THROUGH THE PERIOD WITH TEMPERATURES
REMAINING ABOVE NORMAL...80S ACROSS THE CENTRAL BASINS...70S TO
LOWER 80S WESTERN VALLEYS AND 55F TO 75F MOUNTAINS.
&&
.AVIATION...
WIDELY SCATTERED THUNDERSTORMS WILL PREVAIL AGAIN FOR THE REMAINDER
OF THIS AFTERNOON. THE STORMS WILL BEGIN FORMING MAINLY OVER THE
HIGHER TERRAIN BEFORE PROPAGATING OVER THE LOWER ELEVATIONS...MAINLY
EAST OF THE CONTINENTAL DIVIDE. A WEAK UPPER LEVEL DISTURBANCE OVER
EASTERN NEVADA WILL BE TRACKING NORTHEAST TO WYOMING THIS EVENING.
THIS DISTURBANCE WILL ENHANCE THE THUNDERSTORM ACTIVITY THIS
EVENING...MAINLY OVER JOHNSON COUNTY WHERE SOME STORMS COULD PRODUCE
LARGE HAIL AND GUSTY WINDS OF 50MPH. MOST OF THESE STORMS COULD
PRODUCE GUSTY WINDS OF 40 MPH ALONG WITH MVFR CONDITIONS. EXPECT
ISOLATED IFR CONDITIONS WITH THESE STORMS WHERE HEAVY RAIN AND HAIL
OCCUR. FRIDAY SHOULD FEATURE MAINLY DRIER WEATHER ALONG WITH
ISOLATED AFTERNOON THUNDERSTORMS IN NORTHERN WYOMING.
&&
.FIRE WEATHER...
THE RIDGE OVER THE ROCKIES WILL STRENGTHEN THROUGH THE WEEKEND.
THIS WILL RESULT IN A DECREASED SHOT OF THUNDERSTORMS...WARMER
TEMPERATURES...AND LIGHT WINDS. THE BEST SHOT OF CONVECTION WILL
BE THIS EVENING AND FRIDAY AFTERNOON AND EVENING...MAINLY ACROSS
THE NORTH AND EASTERN SECTIONS OF THE FORECAST AREA. THE DRIEST
DAY IS EXPECTED ON SATURDAY...WITH VERY LOW MINIMUM RELATIVE
HUMIDITIES...AND RELATIVELY LIGHT TRANSPORT WINDS.
&&
.RIW WATCHES/WARNINGS/ADVISORIES...NONE.
&&
SHORT TERM...WM
LONG TERM...AEM
AVIATION...LIPSON
FIRE WEATHER...WM
Hazardous weather outlook, Jun 19, 1:59 PM MST, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
259 PM MDT THU JUN 19 2008
WYZ001>020-022>030-201100-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
259 PM MDT THU JUN 19 2008
...SEVERE THUNDERSTORM WATCH UNTIL 10 PM FOR NATRONA AND JOHNSON
COUNTIES...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.
.DAY ONE...TODAY AND TONIGHT
ANOTHER COLD FRONT WILL MOVE INTO NORTH AND CENTRAL WYOMING THIS
AFTERNOON. THIS WILL KEEP THE ATMOSPHERE FAVORABLE FOR
THUNDERSTORMS THIS AFTERNOON AND EVENING...MAINLY EAST OF THE DIVIDE.
SOME OF THE STORMS COULD BECOME SEVERE...ESPECIALLY OVER JOHNSON AND
NATRONA COUNTIES. THE PRIMARY THREATS WILL BE LARGE HAIL AND STRONG
DAMAGING WINDS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THE THREAT FOR THUNDERSTORMS REMAINS FRIDAY AND SATURDAY...WITH
STRONG WIND GUSTS THE PRIMARY THREAT.
SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL SIZES...ALONG WITH ANY
WINDS OF 40 MPH OR GREATER THIS AFTERNOON AND EVENING. THANK YOU.
TEAM RIVERTON
In the hours before
Special weather statement, Jun 19, 11:37 AM MST, 5 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1237 PM MDT THU JUN 19 2008
WYZ009-010-191930-
BIGHORN MOUNTAINS SOUTHEAST-NORTHEAST JOHNSON COUNTY-
1237 PM MDT THU JUN 19 2008
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON COUNTY...
AT 1232 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF SADDLESTRING...OR 12 MILES
WEST OF BUFFALO...MOVING EAST AT 8 MPH.
PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS STORM.
RESIDENTS IN NORTHERN JOHNSON COUNTY...INCLUDING THE LOCATIONS OF
SADDLESTRING...I90 EXIT 51...I90 EXIT 47...LAKE DE SMET AND I90 EXIT
53...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4433 10700 4443 10705 4457 10675 4457 10674
4456 10667 4456 10666 4435 10656
TIME...MOT...LOC 1837Z 251DEG 7KT 4439 10694
SMITHSpecial weather statement, Jun 19, 12:41 PM MST, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
141 PM MDT THU JUN 19 2008
WYZ002-005-007-192045-
ABSAROKA MOUNTAINS-OWL CREEK AND BRIDGER MOUNTAINS-SOUTHWEST BIG HORN
BASIN-
141 PM MDT THU JUN 19 2008
...SIGNIFICANT WEATHER ADVISORY FOR HOT SPRINGS COUNTY...
AT 136 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTH OF ANCHOR DAM...OR 34 MILES WEST
OF THERMOPOLIS...MOVING EAST AT 8 MPH.
AN ESTIMATED 3 QUARTERS OF AN INCH OF RAINFALL HAS ALREADY FALLEN
FROM THIS STORM OVER THE OTA CREEK DRAINAGE. ANOTHER QUARTER INCH OF
RAINFALL COULD FALL IN THE PATH OF THIS STORM.
HALF INCH HAIL IS ALSO POSSIBLE WITH THIS STORM.
RESIDENTS IN CENTRAL HOT SPRINGS COUNTY...INCLUDING THE LOCATION OF
LEGEND ROCK...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4389 10847 4363 10854 4374 10900 4392 10895
TIME...MOT...LOC 1941Z 282DEG 7KT 4381 10885
LIPSON
Special weather statement, Jun 19, 1:56 PM MST, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
256 PM MDT THU JUN 19 2008
WYZ005-007-192200-
OWL CREEK AND BRIDGER MOUNTAINS-SOUTHWEST BIG HORN BASIN-
256 PM MDT THU JUN 19 2008
...SIGNIFICANT WEATHER ADVISORY FOR FREMONT AND HOT SPRINGS
COUNTIES...
AT 253 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HWY JCT 170 AND 174...OR 13 MILES WEST OF
THERMOPOLIS...MOVING EAST AT 17 MPH.
HALF INCH HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS
STORM.
RESIDENTS IN CENTRAL HOT SPRINGS AND NORTHEASTERN FREMONT COUNTIES...
INCLUDING THE LOCATIONS OF HWY JCT 170 AND 174...HWY JCT 170 AND
120...THERMOPOLIS AND U.S. HWY 20/789 MILE MARKER 130...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
THURSDAY EVENING FOR NORTH CENTRAL WYOMING.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4370 10790 4345 10802 4364 10861 4381 10853
TIME...MOT...LOC 2056Z 289DEG 14KT 4370 10845
LIPSON
Special weather statement, Jun 19, 3:51 PM MST, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
451 PM MDT THU JUN 19 2008
WYZ004-192345-
NORTH BIG HORN BASIN-
451 PM MDT THU JUN 19 2008
...SIGNIFICANT WEATHER ADVISORY FOR BIG HORN COUNTY...
AT 449 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF OTTO...OR 8 MILES WEST OF
BASIN...MOVING NORTHEAST AT 9 MPH. THE STORM SHOULD REACH BASIN BY
530 PM.
PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS STORM.
RESIDENTS IN CENTRAL BIG HORN COUNTY...INCLUDING THE LOCATIONS OF
BASIN AND HWY 16/20/789 MILE MARKER 200...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4449 10793 4436 10783 4424 10827 4437 10836
TIME...MOT...LOC 2251Z 244DEG 7KT 4434 10820
LIPSON
Special weather statement, Jun 19, 4:24 PM MST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
524 PM MDT THU JUN 19 2008
WYZ004-008-200015-
BIGHORN MOUNTAINS WEST-NORTH BIG HORN BASIN-
524 PM MDT THU JUN 19 2008
...SIGNIFICANT WEATHER ADVISORY FOR BIG HORN COUNTY...
AT 523 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GREYBULL...MOVING EAST AT 23 MPH.
HALF INCH HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS
STORM.
RESIDENTS IN CENTRAL BIG HORN COUNTY...INCLUDING THE LOCATIONS OF
GREYBULL...HWY 16/20/789 MILE MARKER 200...U.S. HWY 14 MILE MARKER
10...SHELL...U.S. HWY 14 MILE MARKER 20...SHELL CANYON AND SHELL
FALLS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4466 10753 4464 10753 4464 10750 4461 10748
4462 10744 4460 10741 4446 10736 4436 10813
4453 10820 4469 10756
TIME...MOT...LOC 2324Z 255DEG 20KT 4447 10804
SKRBACEvent by event
1 flash flood, 1 thunderstorm wind, 1 hail. Local standard time, as filed.
Flash Flood, Big Horn
- When
- June 19, 5:32 PM MST to 6:45 PM MST
- Where
- Big Horn County, 2.14 mi SSW of Greybull to 1.33 mi WNW of Greybull
- Cause
- Heavy Rain
- Property damage
- $25,000
- Reported by
- Law Enforcement
- Coordinates
- 44.473, -108.070
A thunderstorm moving east along Dry Creek toward Greybull produced one to two inches of rain in Greybull in less than one hour. The town emergency manager reported a few rain gages in town measured slightly more than two inches of rain in 50 minutes. Pea sized hail of one inch in depth also occurred with the heavy rain. The Greybull storm drainage system was unable to keep up with the deluge of water and hail, flooding many prone areas around town. The heavy rain flooded portions of the Greybull River Road and several basements in town sustained damage.
Thunderstorm Wind, Johnson
- When
- June 19, 6:35 PM MST
- Where
- Johnson County, 6.59 mi NNE of Kaycee Kuiper Arpt
- Measured
- 59 kt (68 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 43.942, -106.644
A thunderstorm that began over central Johnson County near Interstate 25 produced outflow resulting in a wind gust to 68 mph on a roadside weather sensor.
Hail, Johnson
- When
- June 19, 7:15 PM MST to 7:30 PM MST
- Where
- Johnson County, 1.22 mi SE of Sussex
- Measured
- 1 in hail
- Reported by
- CoCoRaHS
- Coordinates
- 43.688, -106.282
Hail of nickel to quarter size fell near Sussex for 15 minutes.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Texas, June 19, 20081 death · 7 injured · $88,000 · 1.25 in hail · 11 events
- Tornado and Hail in Georgia, June 19, 2008$3.1 million · EF1 · 14 events
- Flash Flood and Hail in Texas, June 19, 2008$920,000 · 4.5 in hail · 50 events
- Tornado and Flash Flooding in Missouri, June 19 to 20, 2008$485,000 · EF1 · 38 events
- Tornado and Hail in Texas, June 19, 2008$1.4 million · EF0 · 32 events
- Hail in Nebraska, June 19, 2008$589,000 · 1.75 in hail · 8 events
- Flash Flood and Damaging Winds in Texas, June 19 to 20, 2008$239,000 · 62 kt wind · 16 events
- Flash Flood and Hail in Iowa, June 19, 2008$158,000 · 1.75 in hail · 19 events
- Flood and Hail in Kansas, June 19, 2008$80,000 · 1.75 in hail · 19 events
- Tornado and Hail in Oklahoma, June 19, 2008$100,000 · EF0 · 7 events
- Damaging Winds in Oklahoma, June 19, 2008$40,000 · 65 kt wind · 4 events
- Tornado and Flash Flood in Nebraska, June 19, 2008EF0 · 32 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 97307, 97314, 97299.